Differential and Integral Equations
- Differential Integral Equations
- Volume 23, Number 5/6 (2010), 419-434.
Monotonicity of the solutions of some quasilinear elliptic equations in the half-plane, and applications
We consider weak positive solutions of the equation $-\Delta_m u=f(u)$ in the half-plane with zero Dirichlet boundary conditions. Assuming that the nonlinearity $f$ is locally Lipschitz continuous and $f(s)>0$ for $s>0$, we prove that any solution is monotone. Some Liouville-type theorems follow in the case of Lane-Emden-Fowler-type equations. Assuming also that $|\nabla u|$ is globally bounded, our result implies that solutions are one dimensional, and the level sets are flat.
Differential Integral Equations, Volume 23, Number 5/6 (2010), 419-434.
First available in Project Euclid: 20 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Damascelli, L.; Sciunzi, B. Monotonicity of the solutions of some quasilinear elliptic equations in the half-plane, and applications. Differential Integral Equations 23 (2010), no. 5/6, 419--434. https://projecteuclid.org/euclid.die/1356019303